MathSciNet Relay Station
MathSciNet bibliographic data
MR2354932 11F03 (11F30 11F37 30G35)
Constales, D.; Kraußhar, R. S.; Ryan, John $k$-hypermonogenic automorphic forms. J. Number Theory 126 (2007), no. 2, 254–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement